Աստղաֆիզիկա =Астрофизика =Astrophysics

Об асимптотических формулах теории переноса излучения в шаре и сферической оболочке

Колесов, А. К. (1985) Об асимптотических формулах теории переноса излучения в шаре и сферической оболочке. Աստղաֆիզիկա, 22 (1). pp. 177-188.

[img]
Preview
PDF
Download (1552Kb) | Preview
    Item Type: Article
    Additional Information: On asymptotic formulae of the theory of radiation transfer in a sphere and a spherical envelope.
    Uncontrolled Keywords: Kolesov A. K.
    Subjects: Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 02 Sep 2013 10:25
    Last Modified: 02 Sep 2013 10:25
    URI: http://astro.asj-oa.am/id/eprint/2695

    Actions (login required)

    View Item